





## Gender and Health Research Agenda Setting for COVID-19: **Initial Results**

Wednesday, September 1, 2021 | 9pm KL, 9am NYT, 3pm GVA | Duration: 60 minutes

Programme

| Duration | Time         | Agenda  | Lead                 |
|----------|--------------|---|----------------------|
| 15 mins  | 3:00-3:15pm  | Introduction & overview                                 | Asha George          |
| 5-10     | 3:15-3:45pm  | Breakout groups for Thematic Groups (TG)                | Facilitators:        |
| mins     |              | TG1: Health Status & Behaviour                          |                      |
|          |              | <ul> <li>TG2: Therapeutics &amp; Diagnostics</li> </ul> | TG1: Claudia Marques |
|          |              | TG3: Health Service Delivery                            | Lopes                |
|          |              | TG4: Social Determinants                                | TG2: Lavanya         |
|          |              | TG5: Governance   | Vijaysingham         |
|          |              | Breakout groups   | TG3: Pascale Allotey |
|          |              | TG specific process & top 10 results                    | TG4: Michelle Remme  |
|          |              | Presenters  | TG5: Asha George     |
|          |              | TG1: Gita Mishra/ Australia                             |                      |
|          |              | <ul> <li>TG2: Jeannette Wolfe/ USA</li> </ul>           |                      |
|          |              | <ul> <li>TG3: Sedighe Hosseini Jebeli/ Iran</li> </ul>  |                      |
|          |              | TG4: Atria Mier/ Spain                                  |                      |
|          |              | TG5: Mmabatho Motsamai/ Botswana                        |                      |
| 10 mins  |              | Breakout groups   |                      |
|          |              | Discussants   |                      |
|          |              | TG1: Tina Purnat/ Sweden                                |                      |
|          |              | TG2: Shirin Heidari/ Switzerland                        |                      |
|          |              | TG3: Jeanette Vega/ Chile                               |                      |
|          |              | TG4: Mark Tomlinson/ South Africa                       |                      |
|          |              | TG5: Agnes Soucat/ France                               |                      |
| 10 mins  |              | Breakout groups   |                      |
|          |              | Open discussions  |                      |
| 10 mins  | 3:45-3:55 pm | Linkages with WHO COVID-19 Roadmap                      | Ana Maria Henao-     |
|          |              |   | Restrepo             |
|          |              | General discussion & Thank you                          |                      |
|          |              |   | Pascale Allotey      |
| 5 mins   | 3:55-4:00pm  | Ways to keep in touch                                   | Arinjay Butani       |

See who has responded to the thematic surveys & how you can also answer them: https://go.unu.edu/w4gEY

See the interactive preliminary thematic results & how you can also add your answers: https://go.unu.edu/aktgF